Ask a doctor

I have acne and spots on my face after using Hydroquinone cream. What should I do to get healthy and glowing skin?

I had a little dark skin tone without any acne or spot ...but the I came to know about hydroquinone creame...I started using it ...maybe 3-4 months..I got screaming results..but my face started falling red and dry ...... but everytime when i use to go out in sun I noticed that my skin was tanning very fast I searched for the side effects of hydroquinone and I was afraid with the side effects and I stopped using that creame ...and not I got the same skin tone but a little bit fairer and have many acne and spots on my face  can you please tell me what to do??:(

Doctor Answers (1)

Hyperpigmentation

+1
There are numerous treatments available to help in treating post-inflammatory hyperpigmentation from acne. Advanced Dermatology offers topical treatments, chemical peels, and laser treatments that can significantly reduce the appearance of your hyperpigmentation. I would recommend making an appointment to determine if you are a candidate for the appropriate treatment based on the extent of hyperpigmentation.


Long Island Dermatologic Surgeon
5.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.